Discussions that mention albuterol

Children's Health board


Not really bad side effects of nebulizer treatments it depends on what he is giving her. Most likely albuterol then it would be the same side effects as an inhaler mostly that is usually in some kids can make then a little hyper for a while as it is a steroid. If your dr suggests this I would do it especially when she has a coughing fit as this will help really well. Albuterol is the same med they give people with asthma using a nebulizer instead of an inhaler just has quicker response and more effective in young child as they have a hard time with regular inhaler and have to use a special mask with it. As for the cough it is hard to say what it is probably a virus they have passed between the kids if it is taking so long to get over they may just be passing it back and forth. Good luck with your little girl I hope she feels better soon. :)